Change search
Refine search result
1 - 13 of 13
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Abramovich, Shoshana
    et al.
    University of Haifa, Israel.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). The Arctic University of Norway.
    Some new Hermite-Hadamard and Fejer type inequalities without convexity/concavity2020In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 23, no 2, p. 447-458Article in journal (Refereed)
    Abstract [en]

    In this paper we discuss the Hermite-Hadamard and Fejer inequalities vis-a-vis the convexity concept. In particular, we derive some new theorems and examples where Hermite-Hadamard and Fejer type inequalities are satisfied without the assumptions of convexity or concavity on the actual interval [a,b]

  • 2.
    Akishev, G.
    et al.
    L.N. Gumilyov Eurasian National University, Republic of Kazakhstan; Ural Federal University, Russia.
    Lukkassen, D.
    UiT The Arctic University of Norway.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). UiT The Arctic University of Norway.
    Some new Fourier inequalities for unbounded orthogonal systems in Lorentz–Zygmund spaces2020In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, article id 77Article in journal (Refereed)
    Abstract [en]

    In this paper we prove some essential complements of the paper (J. Inequal. Appl.2019:171, 2019) on the same theme. We prove some new Fourier inequalities in thecase of the Lorentz–Zygmund function spaces Lq,r(log L)α involved and in the casewith an unbounded orthonormal system. More exactly, in this paper we prove anddiscuss some new Fourier inequalities of this type for the limit case L2,r(log L)α, whichcould not be proved with the techniques used in the paper (J. Inequal. Appl.2019:171, 2019).

  • 3.
    Aljinovic, Andrea Aglic
    et al.
    University of Zagreb, Croatia.
    Peric, Ivan
    University of Zagreb, Croatia.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Josip Pecaric- and his life in mathematics and politics2019In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, no 4, p. 1067-1080Article in journal (Refereed)
    Abstract [en]

    It is impossible in limited number of pages to give a fair picture of such a remarkable man, great mathematician and human being as Josip Pecaric. Our intention is instead to complement the picture of him in various ways. We hope that our paper will give also someflavor of Josip as family man, fighter, supervisor,international authority, author (also in other subjects than mathematics), fan of the Croatian football team, and not only as his obvious role as our King of Inequalities.

  • 4.
    Barza, Sorina
    et al.
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Persson, Lars-Erik
    Luleå tekniska universitet.
    Some new sharp limit Hardy-type inequalities via convexity2014In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, no 6, p. 1-10Article in journal (Refereed)
    Abstract [en]

    Some new limit cases of Hardy-type inequalities are proved, discussed and compared. In particular, some new refinements of Bennett’s inequalities are proved. Each of these refined inequalities contain two constants, and both constants are in fact sharp. The technique in the proofs is new and based on some convexity arguments of independent interest.

  • 5.
    Fabelurin, O.O
    et al.
    Obafemi Awolowo University, Nigeria .
    Oguntuase, J. A
    Federal University of Agriculture, Nigeria .
    Persson, Lars-Erik
    UiT, The Artic University of Norway, Norway.
    Multidimensional Hardy-type inequalities on time scales with variable exponents2019In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 13, no 3, p. 725-736Article in journal (Refereed)
    Abstract [en]

     A new Jensen inequality for multivariate superquadratic functions is derived and proved. The derived Jensen inequality is then employed to obtain the general Hardy-type integral inequality for superquadratic and subquadratic functions of several variables.

  • 6. Høibakk, Ralph
    et al.
    Lukkassen, Dag
    UiT The Arctic University of Norway.
    Meidell, Annette
    UiT The Arctic University of Norway.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). UiT The Arctic University of Norway.
    A New Look at the Single Ladder Problem (SLP) via Integer Parametric Solutions to the Corresponding Quartic Equation2020In: Mathematics, E-ISSN 2227-7390, Vol. 8, no 2, article id 267Article in journal (Refereed)
  • 7.
    Jain, P
    et al.
    South Asian University.
    Kanjilal, S
    South Asian University.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Hardy-type inequalities over balls in R^N for some bilinear and iterated operators2019In: Journal of Inequalities and Special Functions, ISSN 2217-4303, E-ISSN 2217-4303, Vol. 10, no 2, p. 35-48Article in journal (Refereed)
    Abstract [en]

    Some new multidimensional Hardy-type inequalites are proved and discussed. The cases with bilinear and iterated operators are considered and some equivalence theorems are proved.

  • 8.
    Kanjilal, Saikat
    et al.
    South Asian University, New Dehli India.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Shambilova, Guldarya E
    Moscow Institute of Physics and Technology, Russia.
    Equivalent Integral Conditions Related to Bilinear Hardy-type Inequalities2019In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 22, no 4, p. 1535-1548Article in journal (Refereed)
    Abstract [en]

    Infinitely many, even scales of, equivalent conditions are derived to characterize the bilinear Hardy-type inequality under various ranges of parameters.

  • 9.
    Lukkassen, D.
    et al.
    UiT The Arctic University of Norway.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). UiT The Arctic University of Norway.
    Tephnadze, G.
    The University of Georgia, Georgia.
    Tutberidze, G.
    UiT The Arctic University of Norway; The University of Georgia, Georgia.
    Some inequalities related to strongconvergence of Riesz logarithmic means2020In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, article id 79Article in journal (Refereed)
    Abstract [en]

    In this paper we derive a new strong convergence theorem of Riesz logarithmicmeans of the one-dimensional Vilenkin–Fourier (Walsh–Fourier) series. Thecorresponding inequality is pointed out and it is also proved that the inequality is in asense sharp, at least for the case with Walsh–Fourier series.

  • 10.
    Nikolova, Ludmila
    et al.
    Sofia University, Bulgaria.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). The Arctic University of Norway.
    Samko, Natasha
    The Arctic University of Norway.
    Some new inequalities involving the Hardy operator2020In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 293, no 2, p. 376-385Article in journal (Refereed)
    Abstract [en]

    In this paper we derive some new inequalities involving the Hardy operator, using some estimates of the Jensen functional, continuous form generalization of the Bellman inequality and a Banach space variant of it. Some results are generalized to the case of Banach lattices on 0,𝑏],0<𝑏≤∞.

  • 11.
    Oguntuase, James Adedayo
    et al.
    Federal University of Agriculture, Nigeria.
    Fabelurin, Olanrewaju Olabiyi
    Obafemi Awolowo University, Nigeria.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013). UiT, The Artic University of Norway, Norway.
    Adeleke, Emmanuel Oyeyemi
    Federal University of Agriculture, Nigeria.
    Some new refinements of hardy-type inequalities2020In: Journal of Mathematical Analysis, ISSN 2217-3412, E-ISSN 2217-3412, Vol. 11, no 2, p. 123-131Article in journal (Refereed)
    Abstract [en]

    We obtain some further refinements of Hardy-type inequalities via superqudraticity technique. Our results both unify and further generalize several results on refinements of Hardy-type inequalities in the literature.

  • 12. Omarbayeva, B.K.
    et al.
    Persson, Lars-Erik
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Temirkanova, A.M.
    Weighted iterated discrete Hardy-type inequalities2020In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966Article in journal (Refereed)
  • 13.
    Persson, Lars-Erik
    et al.
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
    Tephnadze, G.
    Tutberidze, G.
    Wall, P.
    Some new results concerning strong convergence of Fejer means with respect to Vilinkin systems2020In: ukranian mathematical journal, ISSN 1573-9376Article in journal (Refereed)
1 - 13 of 13
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf